Predicting multivariate responses in multiple linear regression - Discussion

Garthwaite, P.H. and Brown, Philip J. and Hand, D.J. and Wold, S. and Cox, David and Zidek, J.V. and ter Braak, C.J.F. and Stone, M. and Brooks, R. and Goutis, C. and Lindley, D.V. and Burnham, A.J. and MacGregor, J.F. and Viveros, R. and Hastie, T. and Tibshirani, R. and Helland, I.S. and Jones, M.C. and Sasieni, P.D. and Southworth, R. and Taylor, C.C. and Sundberg, Rolf and Thomas, E.V. and Tong, Howell (1997) Predicting multivariate responses in multiple linear regression - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 59 (1). pp. 37-54. ISSN 1369-7412. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Additional information: Document Type: Editorial Material
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 23 Jul 2009 16:12
Last Modified: 18 Jul 2014 09:14
Resource URI: http://kar.kent.ac.uk/id/eprint/18067 (The current URI for this page, for reference purposes)
  • Depositors only (login required):